Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stomach pain, vomiting, headaches, constipation. Cause of worry?

My 8 yr old granddaughter has severe stomach pain and is more frequent now. Shes had few episodes of vomiting but is not consistent. She now is having severe headaches . She has been sent home by school nurse at least 8 times. Had had few test..said maybe constipation .but problem continues ..we are starting to get worried...
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
we need to know her character of pain whether it is associated with any fever weight loss
does she take painkillers for her headaches
is she stressed about some issues in school and whether symptoms are more during school days and better on weekends if yes could be functional problem
get her basic abdomnal tests done like ultrasound stools examn etc
she may need help from a child counceller
talk to her get to know problems in her life solving them may help her
hope this ans your query
feel free to get back in case of any questions
wish you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor